# SDR MV1R2019060130001

- Difficulty date: November 13, 2018
- Submitted: June 3, 2019
- Operation: General aviation
- Aircraft: N73
- Make and model: Beech B300
- Aircraft serial: FF8
- Aircraft time: 15,214 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 3 Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL BEARING FAILED. TIRE BLEW.  REPLACED THE BEARING IAW MM 32-45-23.
